Hi, I only started taking sertraline 50mg today around about 4 hours ago and already am feeling nauseous and so dizzy It feels like I'm drunk.. that's the best way to describe it at the moment. I'm just wondering if this is normal or anything to worry about? I've never taken anything for my anxiety before and have been putting it off due to uncertainty about having side effects and if I'll be able to cope.
Very common (10% or more): Headache (up to 22%), somnolence (up to 13%), dizziness (up to 12%),"
Very common (10% or more): Nausea (up to 26%), diarrhea/loose stools (up to 20%), dry mouth (up to 14%)"
Hi, kiaraa! Some people do commonly experience these side effects when starting sertraline... or any antidepressant/anxiolytic. The good news is that these effects subside over just a few days to a week or so... and they improve every day.
If they are very bothersome let your doctor know, as the symptoms can usually be controlled with simple home remedies.
Best regards, Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2012 • 1 answer
Updated 15 Feb 2018 • 5 answers
Updated 6 Jun 2017 • 2 answers
Updated 17 Dec 2014 • 1 answer
Updated 9 Dec 2016 • 1 answer